# SDR IPXA2023020690666

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 34,149 hours, 22,628 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*A/C WAS OOS* FUEL MIGRATES FROM THE LEFT FUEL TANK TO THE CNTR FUEL TANK . FUEL WAS LOADED CORRECTLY ON THE GROUND IN ELP . LEFT 9.5 , CENTER 1. O , RIGHT 9.35 DURING TAXI SHOWING L-9.2 , C-1.3 , R- 9.5 , AFTER CLIMB LEVEL OFF AT FL 380 , LEFT MAIN TNK SHWED 6.5 CNTR 2.1, R 7.5. WERE ABLE TO FULL CONNECT THE BLNCE. THIS WAS OUR THIRD LEG WITH A/C.FOUND FUEL NITROGEN FROM LEFT TANK TO CENTER RATE WITH FUEL PUMPS "ON " APPROXIMATELY 100 LBS PER 12 MINUTES & 100 LBS PER 2 HOURS WITH OUT FUEL PUMP PRESSURE . REMOVED AND REPLACED THE FLOAT OPERATED SHUT OFF VALVE IAW AMM 28-22-10-404-009. REMOVED AND REPLACED THE SCAVENGE SYSTEM EJECTOR PUMP IAW AMM 28-22-13 REM DRAIN CK VLV IAW AMM 28-21-05-401
